MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where the user reported an event where the system triggered a false low glucose alert when the bg was 84 mg/dl and sg was 48 mg/dl at 10 am on (b)(6) 2024.A review of the data management system (dms) data confirmed that the sg value was 48 mg/dl and no bg was entered in the system.A review of the alert history revealed that the user received a low glucose alert at 09:58 am.User didn't seek for medical treatment and mentioned that he was not having a low glucose event.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported experiencing hyperglycemic event on (b)(6) 2024.The user mentioned that the bg at the time was 86 mg/dl and sg was 46 mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2024 at 9:58 am ct sg was 43 mg/dl, and no bg was entered.A review of the alert history revealed that the user did receive a low glucose alert at 9:58:42 am cst, when the sg was at 43mg/dl.User did not seek medical treatment and believed that they were not having a low glucose event.User's hcp was not aware of the event.The user was advised to follow up with their hcp for any necessary medical guidance.In an associated case for the user's complaint about sensor inaccuracy (complaint (b)(4)), an initial review of the system revealed some differences between sg and bg values, potentially due to early wear.It is expected to see some differences during the initial days of the use, as the system is stabilizing after insertion.The user was advised to continue using the system, entering calibrations when the glucose is stable, if possible.The user was also educated about lag and early wear period.The sensor is currently in use, and the system is displaying good agreement between the sensor readings and calibration entries.The root cause of the reported inaccuracy can be attributed to early wear adjustment.B4.Date of this report 06 december 2024.G3.Date received by the manufacturer? 06 december 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20768406
Report Number3009862700-2024-01081
Device Sequence Number20972672
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/23/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number141552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale